RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 2, Pages 228–238 (Mi de8560)  

This article is cited in 6 scientific papers (total in 7 papers)

Ordinary Differential Equations

Control of Lyapunov exponents of consistent systems. III

S. N. Popova, E. L. Tonkov

Udmurt State University, Izhevsk

Full text: PDF file (1224 kB)

English version:
Differential Equations, 1995, 31:2, 209–218

Bibliographic databases:
UDC: 517.977
Received: 12.10.1993

Citation: S. N. Popova, E. L. Tonkov, “Control of Lyapunov exponents of consistent systems. III”, Differ. Uravn., 31:2 (1995), 228–238; Differ. Equ., 31:2 (1995), 209–218

Citation in format AMSBIB
\Bibitem{PopTon95}
\by S.~N.~Popova, E.~L.~Tonkov
\paper Control of Lyapunov exponents of consistent systems. III
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 2
\pages 228--238
\mathnet{http://mi.mathnet.ru/de8560}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1373784}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 2
\pages 209--218


Linking options:
  • http://mi.mathnet.ru/eng/de8560
  • http://mi.mathnet.ru/eng/de/v31/i2/p228

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. D. M. Olenchikov, “Impulsnoe upravlenie pokazatelyami Lyapunova. I”, Fundament. i prikl. matem., 8:1 (2002), 151–169  mathnet  mathscinet  zmath
    2. D. A. Sivkov, “Upravlenie spektrom periodicheskikh sistem vozmuscheniyami minimalnogo ranga”, Izv. IMI UdGU, 2005, no. 3(33), 3–94  mathnet
    3. V. A. Zaitsev, E. K. Makarov, S. N. Popova, E. L. Tonkov, “Zadachi upravleniya invariantami A. M. Lyapunova”, Izv. IMI UdGU, 2006, no. 3(37), 43–48  mathnet
    4. V. A. Zaitsev, “Soglasovannost i upravlenie spektrom v lineinykh sistemakh s nablyudatelem”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2009, no. 3, 50–80  mathnet
    5. S. D. Buntov, N. I. Leonov, N. N. Petrov, A. V. Borisov, A. A. Gryzlov, V. Ya. Derr, A. I. Karpov, B. P. Kondratev, S. N. Popova, “K semidesyatiletiyu Evgeniya Leonidovicha Tonkova”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2010, no. 3, 3–9  mathnet  elib
    6. V. A. Zaitsev, N. V. Maksimova, “K svoistvu soglasovannosti chetyrekhmernykh diskretnykh lineinykh statsionarnykh upravlyaemykh sistem s nepolnoi obratnoi svyazyu spetsialnogo vida”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2014, no. 1, 19–31  mathnet
    7. A. A. Kozlov, I. V. Ints, “O ravnomernoi globalnoi dostizhimosti dvumernykh lineinykh sistem s lokalno integriruemymi koeffitsientami”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 27:2 (2017), 178–192  mathnet  crossref  elib
  • Number of views:
    This page:77
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019